# SDR USAA2012102200012

- Difficulty date: October 4, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 40,434 hours, 16,480 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CG2395
- Condition: Saturated
- Location: Rt Elevator
- Part time: 40,450 hours, 16,489 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS ON RIGHT ELEVATOR UPPER SKIN SURFACE BETWEEN THS STA 527 TO STA 589 ALSO BETWEEN RIB 12 TO RIB 13 APPROX 3.2 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SKIN SURFACE IAW EO 5511Y295 ITEM 11 & A319 SRM 55-21-11 PAR 5.D (2).
